MathSciNet Relay Station
MathSciNet bibliographic data
MR1019148 40A25 (11Y60 65B15)
Borwein, J. M.; Borwein, P. B.; Dilcher, K. Pi, Euler numbers, and asymptotic expansions. Amer. Math. Monthly 96 (1989), no. 8, 681–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement